# SDR ASOA02274

- Difficulty date: May 13, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N505AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120279
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS3476L2255P
- Condition: Misrepaired
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN TXK, THE LEFT AFT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR P0949 HAD PINS A AND B REVERSED.  MAINTENANCE REPINNED A AND B AND ALSO REPLACED THE IN LINE FUSE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
